RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 7, Pages 1174–1186 (Mi de2790)  

Ordinary Differential Equations

Asymptotic solutions of certain linear inhomogeneous second order differential equations in a Banach space with a small parameter multiplying the highest derivative

L. A. Groza

Vladimir State Pedagogical Institute

Full text: PDF file (1227 kB)

Bibliographic databases:
UDC: 517.937
Received: 22.01.1974

Citation: L. A. Groza, “Asymptotic solutions of certain linear inhomogeneous second order differential equations in a Banach space with a small parameter multiplying the highest derivative”, Differ. Uravn., 12:7 (1976), 1174–1186

Citation in format AMSBIB
\Bibitem{Gro76}
\by L.~A.~Groza
\paper Asymptotic solutions of certain linear inhomogeneous second order differential equations in a Banach space with a small parameter multiplying the highest derivative
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 7
\pages 1174--1186
\mathnet{http://mi.mathnet.ru/de2790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440148}
\zmath{https://zbmath.org/?q=an:0332.34051}


Linking options:
  • http://mi.mathnet.ru/eng/de2790
  • http://mi.mathnet.ru/eng/de/v12/i7/p1174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020